I am 47 years old and have rheumatoid arthritis, i had total knee replacement done in May of this year, i had a good out come and was released from my doctor and physical therapy 5 weeks after surgery. In the last two weeks my knee has become increasingly painful and even sore to the touch on the outside of the knee, I have not injured my knee to my knowledge and do use the stairs and walk on a daily basis. I feel as though I am bothering my surgeon to call and ask him as to what can be causing this yet I am almost back to the amount of pain I had before surgery. I have even gone to taking pain pills so I can sleep or sometimes even function on a daily basis. I would like to know if this is common or if there could be some other reason. Is there anyone else who has had this kind of a problem?
I has TKR 12/31/09. I have burning pain. The pain extends eight inches down my leg in all directions. I went to another doctor who, did not perform the surgery for a second medical review. I had knee xrays, which show no problems. The new doctor said it is nerve damage and send me to a pain specialist. This involves nerve blocks for the pain. I have not taken the injections, which would be in the back I am going today to see if some kind of pills that available. I am just miserable in pain and depressed from my having this much pain daily. The pain is there 24/7 and increased when I stand to walk on it. If you find a solution please advise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.